# SDR FDEA201503191009

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALK AROUND CHECK, FOUND L1 DOOR REMOTE PRESS INDICATOR LIGHT INOPERATIVE AMM 25-61-15-5.  R & R BOTH BATTERIES & OPERATION CHECKED NORMAL IAW AMM 25-61-15-5.
